Alert archive / Kansas / River Flood Warnings in 2018
River Flood Warning 22, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at Oct 7, 2018, 9:01 AM CDT for Saline County, Kansas. It took effect at Oct 9, 2018, 6:10 PM CDT. It was in force for 8 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 7, 2018, 9:01 AM CDT (14:01 UTC)
- In effect from
- Oct 9, 2018, 6:10 PM CDT
- Expired
- Oct 10, 2018, 1:58 AM CDT
- In force
- 8 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Saline County, KS
The radar
The Topeka radar (KTWX), 135 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mulberry Creek (KS) near Salina (SLNK1). The gauge peaked at 18.89 ft at Oct 10, 2018, 12:00 AM CDT.
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 26 ft
- Major stage
- 27.4 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06869950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
665
WGUS43 KICT 071401
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
901 AM CDT Sun Oct 7 2018
...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas...
Mulberry Creek Near Salina affecting Saline County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC169-080400-
/O.NEW.KICT.FL.W.0022.181009T2310Z-181010T1230Z/
/SLNK1.1.ER.181009T2310Z.181010T0000Z.181010T0030Z.NO/
901 AM CDT Sun Oct 7 2018
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Mulberry Creek Near Salina.
* From Tuesday evening until Wednesday morning.
* At 8:00 AM Sunday the stage was 3.6 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday evening and continue
to rise to near 24.3 feet by Tuesday evening. The river will fall
below flood stage by Tuesday evening.
* Impact...At 24.0 feet...Agricultural flooding can be expected. Parts
of Halstead Road near the river gage site, which is west of Salina,
will begin to take on water.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Salina 24.0 3.6 Sun 8 AM 5.7 15.3 13.9
&&
LAT...LON 3894 9793 3889 9770 3891 9758 3879 9757
3884 9787 3882 9792
$$
ADK9 follow-up statements
982
WGUS43 KICT 080304
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
1004 PM CDT Sun Oct 7 2018
...Forecast flooding changed from Minor to Major severity for the
following rivers in Kansas...
Mulberry Creek Near Salina affecting Saline County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC169-081704-
/O.EXT.KICT.FL.W.0022.181009T1613Z-181011T0256Z/
/SLNK1.3.ER.181009T1613Z.181010T0000Z.181010T1456Z.NR/
1004 PM CDT Sun Oct 7 2018
...Forecast flooding increased from Minor to Major severity...
The Flood Warning continues for
The Mulberry Creek Near Salina.* From Tuesday morning until Wednesday evening.
* At 9:00 PM Sunday the stage was 4.1 feet.
* Flood stage is 24.0 feet.
* Major flooding is forecast.
* Forecast...Rise above flood stage by late Tuesday morning and
continue to rise to near 27.6 feet by early Wednesday morning. The
river will fall below flood stage by late Wednesday morning.
* Impact...At 27.7 feet...Roads flood up to 3 ft of water in northern
Salina, mostly around Stimmel Road and south from 9th Street to
Ohio Street. Within that area, expect over 200 homes and businesses
to become flooded. Other flooding may occur north of I-70 from 9th
Street to Ohio Street. The westbound entrance ramp onto I-70 from
9th Street will most likely be flooded.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Salina 24.0 4.1 Sun 9 PM 18.3 26.9 7.7
&&
LAT...LON 3894 9793 3889 9770 3891 9758 3879 9757
3884 9787 3882 9792
$$724
WGUS83 KICT 081040
FLSICT
Flood Statement
National Weather Service Wichita KS
540 AM CDT Mon Oct 8 2018
...The flood warning continues for the following river in Kansas...
Mulberry Creek Near Salina affecting Saline County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC169-090039-
/O.CON.KICT.FL.W.0022.181009T1613Z-181011T0256Z/
/SLNK1.3.ER.181009T1613Z.181010T0000Z.181010T1456Z.NR/
540 AM CDT Mon Oct 8 2018
The Flood Warning continues for
The Mulberry Creek Near Salina.
* From Tuesday morning until Wednesday evening.
* At 5:00 AM Monday the stage was 4.0 feet.
* Flood stage is 24.0 feet.
* Major flooding is forecast.
* Forecast...Rise above flood stage by late Tuesday morning and
continue to rise to near 27.6 feet by Tuesday evening. The river
will fall below flood stage by late Wednesday morning.
* Impact...At 27.7 feet...Roads flood up to 3 ft of water in northern
Salina, mostly around Stimmel Road and south from 9th Street to
Ohio Street. Within that area, expect over 200 homes and businesses
to become flooded. Other flooding may occur north of I-70 from 9th
Street to Ohio Street. The westbound entrance ramp onto I-70 from
9th Street will most likely be flooded.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Tue Wed Thu
Salina 24.0 4.0 Mon 5 AM 18.3 26.9 7.7
&&
LAT...LON 3894 9793 3889 9770 3891 9758 3879 9757
3884 9787 3882 9792
$$
Lawson047
WGUS83 KICT 081516
FLSICT
Flood Statement
National Weather Service Wichita KS
1016 AM CDT Mon Oct 8 2018
...The flood warning continues for the following river in Kansas...
Mulberry Creek Near Salina affecting Saline County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC169-090516-
/O.EXT.KICT.FL.W.0022.181009T1058Z-181011T0302Z/
/SLNK1.3.ER.181009T1058Z.181010T0000Z.181010T1502Z.NR/
1016 AM CDT Mon Oct 8 2018
The Flood Warning continues for
The Mulberry Creek Near Salina.
* From late tonight until Wednesday evening.
* At 9:00 AM Monday the stage was 5.5 feet.
* Flood stage is 24.0 feet.
* Major flooding is forecast.
* Forecast...Rise above flood stage by early Tuesday morning and
continue to rise to near 27.7 feet by Tuesday evening. The river
will fall below flood stage by late Wednesday morning.
* Impact...At 27.7 feet...Roads flood up to 3 ft of water in northern
Salina, mostly around Stimmel Road and south from 9th Street to
Ohio Street. Within that area, expect over 200 homes and businesses
to become flooded. Other flooding may occur north of I-70 from 9th
Street to Ohio Street. The westbound entrance ramp onto I-70 from
9th Street will most likely be flooded.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Tue Wed Thu
Salina 24.0 5.5 Mon 09 AM 25.3 27.2 7.7
&&
LAT...LON 3894 9793 3889 9770 3891 9758 3879 9757
3884 9787 3882 9792
$$
ADK835
WGUS83 KICT 082246
FLSICT
Flood Statement
National Weather Service Wichita KS
546 PM CDT Mon Oct 8 2018
...The flood warning continues for the following river in Kansas...
Mulberry Creek Near Salina affecting Saline County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC169-091246-
/O.CON.KICT.FL.W.0022.181009T1058Z-181011T0302Z/
/SLNK1.3.ER.181009T1058Z.181010T0000Z.181010T1502Z.NR/
546 PM CDT Mon Oct 8 2018
The Flood Warning continues for
The Mulberry Creek Near Salina.
* From late tonight until Wednesday evening.
* At 5:30 PM Monday the stage was 12.5 feet.
* Flood stage is 24.0 feet.
* Major flooding is forecast.
* Forecast...Rise above flood stage by early Tuesday morning and
continue to rise to near 27.7 feet by Tuesday evening. The river
will fall below flood stage by late Wednesday morning.
* Impact...At 27.7 feet...Roads flood up to 3 ft of water in northern
Salina, mostly around Stimmel Road and south from 9th Street to
Ohio Street. Within that area, expect over 200 homes and businesses
to become flooded. Other flooding may occur north of I-70 from 9th
Street to Ohio Street. The westbound entrance ramp onto I-70 from
9th Street will most likely be flooded.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Tue Wed Thu
Salina 24.0 12.5 Mon 05 PM 25.3 27.2 7.7
&&
LAT...LON 3894 9793 3889 9770 3891 9758 3879 9757
3884 9787 3882 9792
$$
JAS583
WGUS83 KICT 090123
FLSICT
Flood Statement
National Weather Service Wichita KS
823 PM CDT Mon Oct 8 2018
...The flood warning continues for the following river in Kansas...
Mulberry Creek Near Salina affecting Saline County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC169-091523-
/O.EXT.KICT.FL.W.0022.181009T1026Z-181011T0318Z/
/SLNK1.3.ER.181009T1026Z.181010T0000Z.181010T1518Z.NR/
823 PM CDT Mon Oct 8 2018
The Flood Warning continues for
The Mulberry Creek Near Salina.
* From late tonight until Wednesday evening.
* At 8:00 PM Monday the stage was 13.1 feet.
* Flood stage is 24.0 feet.
* Major flooding is forecast. The forecast crest is expected to be near
record levels.
* Forecast...Rise above flood stage by early Tuesday morning and
continue to rise to near 27.7 feet by early Wednesday morning. The
river will fall below flood stage by late Wednesday morning.
* Impact...At 27.7 feet...Roads flood up to 3 ft of water in northern
Salina, mostly around Stimmel Road and south from 9th Street to
Ohio Street. Within that area, expect over 200 homes and businesses
to become flooded. Other flooding may occur north of I-70 from 9th
Street to Ohio Street. The westbound entrance ramp onto I-70 from
9th Street will most likely be flooded.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Tue Wed Thu
Salina 24.0 13.1 Mon 8 PM 27.7 11.7 6.3
&&
LAT...LON 3894 9793 3889 9770 3891 9758 3879 9757
3884 9787 3882 9792
$$
Metzger928
WGUS83 KICT 090949
FLSICT
Flood Statement
National Weather Service Wichita KS
449 AM CDT Tue Oct 9 2018
...The flood warning continues for the following river in Kansas...
Mulberry Creek Near Salina affecting Saline County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC169-092349-
/O.EXT.KICT.FL.W.0022.181009T2328Z-181011T0300Z/
/SLNK1.3.ER.181009T2328Z.181010T0600Z.181010T1500Z.NR/
449 AM CDT Tue Oct 9 2018
The Flood Warning continues for
The Mulberry Creek Near Salina.
* From this evening until Wednesday evening.
* At 4:00 AM Tuesday the stage was 10.0 feet.
* Flood stage is 24.0 feet.
* Major flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 27.4 feet by early Wednesday morning. The river will
fall below flood stage by late Wednesday morning.
* Impact...At 27.4 feet...Mulberry Creek may expand to 1/2 mile to 1
mile wide. Along Halstead Road, 1/2 mile north of the creek's gage
site, takes on 2 ft of water. State Street, west of I-135 begins to
flood. Thomas Park on 9th Street in north Salina floods.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Wed Thu Fri
Salina 24.0 10.0 Tue 4 AM 27.0 7.5 5.8
&&
LAT...LON 3894 9793 3889 9770 3891 9758 3879 9757
3884 9787 3882 9792
$$
Lawson864
WGUS83 KICT 091544
FLSICT
Flood Statement
National Weather Service Wichita KS
1044 AM CDT Tue Oct 9 2018
...The flood warning continues for the following river in Kansas...
Mulberry Creek Near Salina affecting Saline County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC169-100543-
/O.EXT.KICT.FL.W.0022.181009T2342Z-181010T1336Z/
/SLNK1.1.ER.181009T2342Z.181010T0000Z.181010T0136Z.NO/
1044 AM CDT Tue Oct 9 2018
The Flood Warning continues for
The Mulberry Creek Near Salina.
* From this evening until Wednesday morning.
* At 10:00 AM Tuesday the stage was 7.9 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 24.7 feet by this evening. The river will fall below
flood stage by this evening.
* Impact...At 24.0 feet...Agricultural flooding can be expected. Parts
of Halstead Road near the river gage site, which is west of Salina,
will begin to take on water.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Wed Thu Fri
Salina 24.0 7.9 Tue 10 AM 11.9 6.4 5.5
&&
LAT...LON 3894 9793 3889 9770 3891 9758 3879 9757
3884 9787 3882 9792
$$
JAS032
WGUS83 KICT 100236
FLSICT
Flood Statement
National Weather Service Wichita KS
936 PM CDT Tue Oct 9 2018
...The flood warning continues for the following river in Kansas...
Mulberry Creek Near Salina affecting Saline County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC169-101635-
/O.EXT.KICT.FL.W.0022.000000T0000Z-181011T0116Z/
/SLNK1.1.ER.181010T1026Z.181010T1200Z.181010T1316Z.NO/
936 PM CDT Tue Oct 9 2018
The Flood Warning continues for
The Mulberry Creek Near Salina.
* Until Wednesday evening.
* At 9:00 PM Tuesday the stage was 18.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday morning and
continue to rise to near 24.7 feet by Wednesday morning. The river
will fall below flood stage by Wednesday morning.
* Impact...At 24.0 feet...Agricultural flooding can be expected. Parts
of Halstead Road near the river gage site, which is west of Salina,
will begin to take on water.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Wed Thu Fri
Salina 24.0 18.5 Tue 9 PM 10.5 5.7 5.0
&&
LAT...LON 3894 9793 3889 9770 3891 9758 3879 9757
3884 9787 3882 9792
$$
Metzger183
WGUS83 KICT 100658
FLSICT
Flood Statement
National Weather Service Wichita KS
158 AM CDT Wed Oct 10 2018
...The flood warning is cancelled for the following river in
Kansas...
Mulberry Creek Near Salina affecting Saline County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC169-100728-
/O.CAN.KICT.FL.W.0022.000000T0000Z-181011T0116Z/
/SLNK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
158 AM CDT Wed Oct 10 2018
The Flood Warning is cancelled for
The Mulberry Creek Near Salina.
* At 1:00 AM Wednesday the stage was 19.0 feet.
* Flood stage is 24.0 feet.
* Forecast...The river will crest below flood stage at 23.7 feet this
afternoon.
* Impact...At 24.0 feet...Agricultural flooding can be expected. Parts
of Halstead Road near the river gage site, which is west of Salina,
will begin to take on water.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Thu Fri Sat
Salina 24.0 19.0 Wed 1 AM 7.9 5.4 4.8
&&
LAT...LON 3894 9793 3889 9770 3891 9758 3879 9757
3884 9787 3882 9792
$$
LawsonWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Oct 7, 6:55 AM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Oct 7, 6:55 AM CDT, 2 hours 6 minutes before
Area Forecast Discussion National Weather Service Wichita KS 655 AM CDT Sun Oct 7 2018 .SHORT TERM...(Today through Tuesday night) Issued at 305 AM CDT Sun Oct 7 2018 Water vapor imagery shows shortwave energy digging over the desert southwest with a subtropical moisture plume extending from the western half of TX through KS and into IA. At the surface, stationary front extends from southern MO into southwest OK. Front is expected to slowly lift northwest today as it also starts to lose some of its baroclinicity. Meanwhile, entire forecast area will remain in a broad area of 850-700mb moisture transport. For today it will be tough to pin down which locations will have the better chances for heavy rain, so will keep pops fairly broad for now with the thinking most areas will get wet at some point today. Models remain consistent in ramping up mid level moisture transport and isentropic lift tonight, likely due to strong upper jet nudging closer to the central/southern Plains. This should result in increasing precip coverage and intensity across western OK into central KS late tonight. Tough temp forecast for today as the front slowly works back to the northwest. Current thinking is that short range models are warming temps too quick over central KS and will keep highs over central KS in the low 50s with highs well into the 70s over se KS. Strong shortwave and associated strong upper jet will continue tracking east and by Mon night, will be ejecting out into the high Plains. This will allow upper diffluence to slowly overspread the area which will also allow 850-700mb moisture transport to continue to increase. Confidence remains high that our best chance at widespread heavy rain will be for early Mon morning and especially Mon night into Tue as the right entrance region of the upper jet passes over our forecast area. Based on the upper jet position, confidence is also high that through Mon night, the western half of the forecast area will be have the best chance to see the higher rainfall amounts, before the shortwave quickly pushes east on Tue into Tue evening. .LONG TERM...(Wednesday through Saturday) Issued at 305 AM CDT Sun Oct 7 2018 By 12z Wed, shortwave trough will extend through the Plains with the heavy rain pushing into the Mississippi Valley. Pattern does appear to remain active with good agreement between the GFS and ECMWF in another impulse digging over the western CONUS and moving out of the Rockies and into the Plains for Thu night into Fri morning. This will bring our next chance at decent rainfall chances. While it doesn't look like any kind of significant warm- up through these extended periods, it also appears there won't be any significant surges of cold air. && .AVIATION...(For the 12Z TAFS through 12Z Monday morning) Issued at 655 AM CDT Sun Oct 7 2018 All areas to remain shrouded in IFR/LIFR stratus thru Mon morning for nearly all periods as low pressure remains parked over CO & NM. This would keep all of KS in a fairly weak upslope regime throughout the 12Z cycle. Rains will slowly increase in intensity this afternoon & with SCT embedded TSRA, +RA are certain which would cause considerably fluctuating vsbys. Flood Watches remain in effect for all of C & SC KS thru Tue morning. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 65 64 76 61 / 80 80 70 90 Hutchinson 59 58 73 56 / 90 90 80 90 Newton 63 61 75 60 / 90 80 70 90 ElDorado 67 64 77 62 / 80 80 60 80 Winfield-KWLD 72 66 78 65 / 80 80 60 80 Russell 52 50 69 49 / 80 80 90 80 Great Bend 53 53 70 50 / 80 90 90 80 Salina 58 55 73 56 / 90 80 80 90 McPherson 59 56 73 55 / 90 80 80 90 Coffeyville 77 69 82 68 / 70 50 30 40 Chanute 73 68 80 66 / 70 60 30 50 Iola 73 68 80 66 / 70 70 30 40 Parsons-KPPF 75 69 81 68 / 70 50 30 40 && .ICT WATCHES/WARNINGS/ADVISORIES... Flood Watch through Wednesday morning for KSZ032-033-047>053- 067>070-082-083-091>094-098. && SHORT TERM...RBL LONG TERM...RBL AVIATION...EPS
Hazardous weather outlook, Oct 7, 8:26 AM CDT, 35 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 826 AM CDT Sun Oct 7 2018 KSZ032-033-047>053-067>072-082-083-091>096-098>100-081330- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 826 AM CDT Sun Oct 7 2018 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Today and Tonight Morning fog is occurring across south central Kansas. Visibilities may be reduced to a a quarter of a mile at times. Turn on your low beams. Improvements are expected by late morning. Chances for showers and isolated storms will remain possible today and especially tonight. Heavy rain and associated minor flooding will be possible with the more intense showers and storms. See latest flood watch for additional details. .DAYS TWO THROUGH SEVEN...Monday through Saturday Chances for heavy rain and flooding will ramp up for the Monday and Tuesday timeframe area wide. See latest flood watch for additional details. A few of the stronger storms may produce wind gusts around 50 mph on Monday. For Tuesday, a few of the stronger storms over eastern Kansas may produce large hail and damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today or tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 8:42 AM CDT | River Flood Warning | ICT | Sumner | 4 days |
| Oct 7, 10:22 AM CDT | River Flood Warning | ICT | Reno, Rice | 5 days |
| Oct 7, 10:28 AM CDT | River Flood Warning | ICT | Reno | 7 days |
| Oct 7, 10:37 AM CDT | River Flood Warning | ICT | Reno, Sedgwick | 9 days |
| Oct 7, 10:40 AM CDT | River Flood Warning | ICT | Harvey, Reno | 5 days |
| Oct 7, 10:46 AM CDT | River Flood Warning | ICT | Kingman | 4 days |
| Oct 7, 3:43 PM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 4 days |
Nearby
River Flood Warnings in Kansas, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.